MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH POWER IV, REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH POWER IV, REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Thermal Decomposition of Device (1071); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has no power.The event did not occur during surgery.There was no patient involvement.It was found by the investigation that the device was melted and it was further reported that the device had evidence of burn/char on it, however, there was no smoke.No adverse events were reported as a result of this malfunction.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The event is confirmed.Review of the most recent repair record identified the following related repair: tech confirmed the cart would not power on due to a melted cord and power inlet module.The cord and power inlet module were replaced, the cart was tested, and it was returned to service.A definitive root cause cannot be determined if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DUO FLUID CART WITH POWER IV, REFURBISHED
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key14774282
Report Number0001954182-2022-00053
Device Sequence Number1334139
Product Code JCX
UDI-Device Identifier00889024501645
UDI-Public(01)00889024501645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUE514010300
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown